# SDR ASAA0741821

- Difficulty date: June 24, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 31,371 hours, 17,129 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Part number: 654965516
- Condition: Loose
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 FWD ENTRY DOOR JAMMED ON ARRIVAL AT YVR.  UNJAMMED DOOR LINING AND REMOVED FOR INSPECTION OF CONTROL RODS DOOR CAM AND DOOR JAMB LATCHING ROLLERS PER AMM 52-11-00.  DOOR OPERATION CHECKED NUMEROUS TIMES AND UNABLE TO DUPLICATE.  AIRCRAFT PRESSURIZATION CARRIED OUR PER AMM 21 00 05 AND NO AIR LEAKS FOUND.  AIRCRAFT CONSIDERED SERVICABLE FOR FLIGHT.
